Alert archive / Nevada / Flash Flood Warnings in 2015

Flash Flood Warning 11, NWS Reno, NV

July 3, 2015Douglas County, Nevada

NWS Reno, NV issued this flash flood warning at Jul 3, 2015, 4:52 PM PDT for Douglas County, Nevada. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2015, 4:52 PM PDT (23:52 UTC)
Expired
Jul 3, 2015, 6:45 PM PDT
In force
113 min
Issued by
NWS Reno, NV
Area
Storm-based polygon
Flood severity
None

County Douglas County, NV

The radar

The Reno radar (KRGX), 93 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 11.9 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2015-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2015-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-288 J/kg
Mixed-layer LCL
1858 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

863 
WGUS55 KREV 032352
FFWREV
NVC005-040145-
/O.NEW.KREV.FF.W.0011.150703T2352Z-150704T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RENO NV
452 PM PDT FRI JUL 3 2015

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL DOUGLAS COUNTY IN WESTERN NEVADA...

* UNTIL 645 PM PDT
    
* AT 449 PM PDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS OCCURRING OR
  EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...FISH 
  SPRINGS WHICH IS VERY CLOSE TO WHERE FLOODING WILL 
  ORIGINATE...EAST GARDNERVILLE...AND MOUNT SIEGEL. LOW LYING DRY 
  WASHES WILL BE VERY SUSCEPTIBLE TO FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. A FEW INCHES OF FAST FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD.

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3901 11948 3883 11948 3883 11958 3887 11966
      3893 11972 3901 11972

$$

MB
2 follow-up statements
438 
WGUS75 KREV 040102
FFSREV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RENO NV
602 PM PDT FRI JUL 3 2015

NVC005-040145-
/O.CON.KREV.FF.W.0011.000000T0000Z-150704T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS NV-
602 PM PDT FRI JUL 3 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM PDT FOR
NORTH CENTRAL DOUGLAS COUNTY...

AT 557 PM PDT...FLASH FLOODING IS STILL A CONCERN AS WATER IS 
TRANSPORTED BY GRAVITY AWAY FROM MOUNT SIEGEL. IT MAY TAKE SOME TIME 
TO REACH THE WASHES AROUND FISH SPRINGS. ALSO...DOPPLER RADAR SHOWS 
MORE THUNDERSTORMS AND SHOWERS ARE APPROACHING THE WARNED AREA. 
ADDITIONAL RAIN WILL ONLY ENHANCE THE POTENTIAL FOR FLASH FLOODING.
 
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FISH SPRINGS...VERY EASTERNMOST GARDNERVILLE AND MOUNT SIEGEL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. A FEW INCHES OF FAST FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD.

&&

LAT...LON 3901 11948 3883 11948 3883 11958 3887 11966
      3893 11972 3901 11972

$$

MB
511 
WGUS75 KREV 040143
FFSREV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RENO NV
643 PM PDT FRI JUL 3 2015

NVC005-040152-
/O.EXP.KREV.FF.W.0011.000000T0000Z-150704T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS NV-
643 PM PDT FRI JUL 3 2015

...THE FLASH FLOOD WARNING FOR NORTH CENTRAL DOUGLAS COUNTY WILL
EXPIRE AT 645 PM PDT...

WHILE LIGHT RAIN MAY CONTINUE...THE HEAVY RAIN HAS ENDED...AND 
FLOODING IS NO LONGER EXPECTED TO POSE A THREAT.

LAT...LON 3901 11948 3883 11948 3883 11958 3887 11966
      3893 11972 3901 11972

$$

DJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 2:05 PM PDT, 2 hours 47 minutes earlier.

Area forecast discussion, Jul 3, 2:05 PM PDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
205 PM PDT FRI JUL 3 2015

.SYNOPSIS...
ABUNDANT MOISTURE ACROSS THE REGION WILL BRING SHOWERS AND
THUNDERSTORMS EACH AFTERNOON AND EVENING THROUGH THE WEEKEND. LOW
PRESSURE DEVELOPING NEAR THE CALIFORNIA COAST WILL CONTINUE THE
POSSIBILITY OF THUNDERSTORMS THROUGH MUCH OF THE UPCOMING WEEK.
LOCAL FLASH FLOODING, FREQUENT LIGHTNING AND GUSTY OUTFLOW WINDS
WILL REMAIN THE PRIMARY THREATS WITH THESE STORMS.

&&

.SHORT TERM...
FEW CHANGES MADE TO THE SHORT TERM AS DEEP MOISTURE WILL REMAIN
ACROSS THE EASTERN SIERRA INTO WESTERN NEVADA. CURRENT DEW POINTS
ARE IN THE 50S WITH PW 1-1.2 INCHES, NEAR RECORD LEVELS FOR EARLY
JULY. THUNDERSTORMS HAVE FORMED FROM TAHOE NORTH TO WESTERN LASSEN
COUNTY WITH ANOTHER LINE OVER THE SIERRA FRONT. THESE STORMS ARE
ON THE LEADING EDGE OF A SHORT WAVE EVIDENT IN WV IMAGERY MOVING
NORTH THROUGH THE SACRAMENTO VALLEY. ANY STORM IS CAPABLE OF
TORRENTIAL RAINS IN THIS ENVIRONMENT AND LOCALIZED FLASH FLOODING
WILL CONTINUE TO BE A CONCERN THIS EVENING. SOUTH OF THIS WAVE,
THERE IS SUBSIDENCE SO CUT BACK ON THE STORMS THIS EVENING FOR
MONO-MINERAL COUNTIES.

SHOWERS AND THUNDERSTORMS SHOULD WIND DOWN OVERNIGHT, BUT A FEW
WILL REMAIN POSSIBLE. SATURDAY STILL LOOKS LIKE IT HAS THE
POTENTIAL TO BE A VERY ACTIVE DAY AS ANOTHER SHORT WAVE WILL MOVE
INTO WESTERN NEVADA DURING THE AFTERNOON. MOISTURE AND INSTABILITY
REMAIN HIGH ALONG WITH LIGHT FLOW ALOFT FOR SLOW MOVING STORMS.
AGAIN, LOCALIZED FLASH FLOODING REMAINS A CONCERN AND IT COULD
AFFECT SEVERAL AREAS TOMORROW. CONSIDERED ISSUING A FLASH FLOOD
WATCH, BUT WILL HOLD OFF. MODELS ARE INDICATING SOME MORNING CLOUD
COVER WHICH MAY LIMIT THE INSTABILITY ENOUGH TO KEEP THE THREAT
LOWER. RIGHT NOW IT APPEARS THE BEST POTENTIAL WILL BE ALONG THE
395 CORRIDOR WHERE MUCH OF THE RAINFALL HAS FALLEN THE PAST
SEVERAL DAYS. IN ADDITION, A WEAK AFTERNOON ZEPHYR IS EXPECTED TO
DEVELOP WHICH WOULD ENHANCE CONVERGENCE AND ADD LOW LEVEL FORCING.

SHOWERS AND THUNDERSTORMS WILL LIKELY CONTINUE WELL INTO THE
EVENING AT LEAST NORTH OF I-80 AS THE SHORT WAVE MOVES THROUGH
BEFORE SLOWLY DIMINISHING. SUNDAY LOOKS TO BE A QUIETER DAY WITH A
LITTLE LESS MOISTURE AND SOME SUBSIDENCE BEHIND SATURDAY'S WAVE.
SCATTERED THUNDERSTORMS WILL STILL DEVELOP AND PROPAGATE EAST
DURING THE DAY WITH ANOTHER WEAK ZEPHYR. WALLMANN

.LONG TERM...MONDAY THROUGH FRIDAY...
SO MODERATE CHANGERS WERE MADE TO THE EXTENDED FORECAST, MAINLY
CONCERNING THUNDERSTORM COVERAGE AHEAD OF AN APPROACHING LOW
PRESSURE. MID RANGE MODEL GUIDANCE REMAINS IN RELATIVELY GOOD
AGREEMENT FOR NEXT WEEK. THERE ARE SOME INITIAL TIMING VARIANCES
FOR MONDAY BETWEEN GFS AND THE ECMWF WITH THE EC A LITTLE SLOWER
WITH THE WAVE ON MONDAY. HOWEVER, AGREEMENT BECOMES MORE
CONSISTENT MONDAY NIGHT ONWARD.

LOW PRESSURE APPROACHING THE SIERRA WITH SOUTHWEST FLOW INCREASING.
PREVIOUSLY, THE THOUGHTS WERE THAT FLOW WOULD BE TOO DRY FOR
CONVECTION AHEAD OF THE APPROACHING UPPER LOW. HOWEVER, RESIDUAL
MOISTURE WILL KEEP THUNDERSTORMS IN THE FORECAST. THE LOWEST LEVELS
ARE DRIER, SUGGESTING THAT SOME OF THE THUNDERSTORMS WILL BE CAPABLE
OF PRODUCING MODERATE TO STRONG OUTFLOW WINDS. DID CHANGE SOME OF
THE THUNDERSTORM PLACE MORE OVER THE SIERRA INITIALLY BEFORE
TRANSITIONING INTO MAINLY WESTERN NEVADA WITH STRONGER WESTERLY FLOW
IN THE AFTERNOONS.

OTHERWISE, TEMPERATURES WILL STAY MUCH CLOSER TO SEASONAL AVERAGES.
THIS IS MAINLY DUE TO HIGH PRESSURE SHIFTING EASTWARD ALLOWING THE
HEAT DOME TO ABATE ACROSS WESTERN NEVADA AND THE SIERRA.

&&

.AVIATION...
AVIATION WEATHER WILL BE SIMILAR TO YESTERDAY AS
ISOLATED TO SCATTERED THUNDERSTORMS DEVELOP AGAIN OVER THE REGION.
BEST COVERAGE THIS AFTERNOON SHOULD BE ALONG THE SIERRA AND JUST
EAST INTO FAR WESTERN NEVADA AND NORTHEAST CALIFORNIA. OUTSIDE THE
STORMS VFR CONDITIONS ARE LIKELY...BUT WITHIN THE STORMS LOWERED
CIGS AND VSBYS ARE LIKELY ALONG WITH A CHANCE FOR SMALL HAIL.
TURBULENCE IS LIKELY NEAR THE STORMS AS WELL.

ANOTHER ROUND OF STORMS IS EXPECTED FOR SATURDAY...THEN LESS STORMS
ARE LIKELY FOR SUNDAY. 20/BOYD

&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
CA...NONE.
&&

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)

In the hours before

Special weather statement, Jul 3, 3:12 PM PDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
312 PM PDT FRI JUL 3 2015

NVZ003-032300-
GREATER RENO-CARSON CITY-MINDEN AREA NV-
312 PM PDT FRI JUL 3 2015

...HEAVY RAIN OVER SPANISH SPRINGS...

AT 310 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SPANISH SPRINGS...OR 13 MILES NORTHEAST OF RENO. THIS STORM WAS
NEARLY STATIONARY.

HEAVY RAIN...PEA SIZE HAIL...AND WINDS IN EXCESS OF 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RENO...SPARKS...WINGFIELD SPRINGS...GOLDEN VALLEY...LEMMON
VALLEY-GOLDEN VALLEY...SPANISH SPRINGS...LEMMON VALLEY...SUN
VALLEY...NWS RENO AND SPANISH SPRINGS AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER
ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE
POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3984 11950 3956 11950 3956 11987 3984 11987
TIME...MOT...LOC 2210Z 180DEG 0KT 3971 11969

MB
Local storm report, Jul 3, 3:13 PM PDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
313 PM PDT FRI JUL 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HEAVY RAIN       2 W VERDI               39.52N 120.04W
07/03/2015  M1.06 INCH       SIERRA             CA   CO-OP OBSERVER

            COOPERATIVE WEATHER OBSERVER IN VERDI REPORTED 1.06
            INCHES OF RAINFALL IN 35 MINUTES.

&&

MCGUIRE
Special weather statement, Jul 3, 3:36 PM PDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
336 PM PDT FRI JUL 3 2015

CAZ071-032315-
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES CA-
336 PM PDT FRI JUL 3 2015

...STRONG THUNDERSTORM NEAR WESTWOOD WITH HEAVY RAIN...

AT 334 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WESTWOOD...OR 14 MILES EAST OF CHESTER. THIS STORM IS MOVING
NORTHWEST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM ALONG
WITH HEAVY RAINFALL.

LOCATIONS IMPACTED INCLUDE...
WESTWOOD...CA 36 AT PLUMAS-LASSEN CO LINE AND FREDONYER PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER
ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE
POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 4050 12094 4033 12081 4021 12095 4022 12099
      4032 12107 4044 12106 4045 12111
TIME...MOT...LOC 2234Z 133DEG 4KT 4032 12097

JW
Special weather statement, Jul 3, 3:51 PM PDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
351 PM PDT FRI JUL 3 2015

NVZ003-004-032345-
GREATER RENO-CARSON CITY-MINDEN AREA NV-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE NV-
351 PM PDT FRI JUL 3 2015

...THUNDERSTORM WIND GUSTS TO IMPACT PYRAMID LAKE...

AT 350 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF SUTCLIFFE...OR 14 MILES SOUTH OF PYRAMID LAKE.

WINDS IN EXCESS OF 35 MPH WILL BE POSSIBLE WITH THIS STORM WHICH IS
ABLE TO CAPSIZE SMALL WATERCRAFT.

LOCATIONS IMPACTED INCLUDE...
PYRAMID LAKE...SUTCLIFFE AND THE NEEDLE ROCKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR A LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM.
STRONG WIND GUSTS AND LIGHTNING POSE AN IMMEDIATE DANGER TO BOATERS.
GUSTY WINDS WILL CAUSE A RAPID INCREASE IN WAVE HEIGHTS WHICH MAY
CAPSIZE SMALL BOATS.

&&

LAT...LON 3981 11941 3988 11966 4018 11970 4017 11939
TIME...MOT...LOC 2250Z 179DEG 12KT 3986 11954

MB
Special weather statement, Jul 3, 3:54 PM PDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
354 PM PDT FRI JUL 3 2015

CAZ071-032345-
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES CA-
354 PM PDT FRI JUL 3 2015

...THUNDERSTORM TO AFFECT FRENCHMAN LAKE WITH LIGHTNING AND HEAVY
RAIN...

AT 353 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CHILCOOT-VINTON...OR NEAR CHILCOOT...MOVING NORTH AT 15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM ALONG
WITH HEAVY RAIN AND OCCASIONAL LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
CHILCOOT...VINTON...FRENCHMAN LAKE...BIG COVE CAMPGROUND...FRENCHMAN
CAMPGROUND...SPRING CREEK CAMPGROUND AND CHILCOOT CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR A LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM.
STRONG WIND GUSTS AND LIGHTNING POSE AN IMMEDIATE DANGER TO BOATERS.
GUSTY WINDS WILL CAUSE A RAPID INCREASE IN WAVE HEIGHTS WHICH MAY
CAPSIZE SMALL BOATS.

HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER
ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE
POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3981 12007 3977 12027 4005 12030 4005 12007
TIME...MOT...LOC 2253Z 175DEG 12KT 3986 12016

JW
Special weather statement, Jul 3, 4:42 PM PDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
442 PM PDT FRI JUL 3 2015

NVZ004-005-040030-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE NV-
NORTHERN WASHOE COUNTY NV-
442 PM PDT FRI JUL 3 2015

...SEVERAL STRONG THUNDERSTORMS EAST AND NORTH OF THE SMOKE CREEK
DESERT...

AT 439 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 12 MILES SOUTHWEST OF GERLACH-EMPIRE...OR 16
MILES SOUTHWEST OF GERLACH...MOVING NORTHWEST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM ALONG WITH HEAVY RAINFALL.

LOCATIONS IMPACTED INCLUDE...
GERLACH-EMPIRE...SMOKE CREEK DESERT AND FOX MOUNTAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM RESULTING IN
SIGNIFICANT PONDING OF WATER ON THE ROAD AND REDUCED VISIBILITY.
DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 4044 11941 4035 11971 4083 11995 4104 11954
TIME...MOT...LOC 2339Z 153DEG 18KT 4047 11956

DJ

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 5:28 PM PDTSpecial Weather StatementREVStorey47 min
Jul 2, 5:46 PM PDTAreal Flood AdvisoryREVWashoe3 hr
Jul 2, 6:07 PM PDTSpecial Weather StatementREV38 min
Jul 2, 7:13 PM PDTSpecial Weather StatementREV47 min
Jul 3, 1:24 PM PDTSpecial Weather StatementREV36 min
Jul 3, 1:59 PM PDTSpecial Weather StatementREVStorey46 min
Jul 3, 2:21 PM PDTSpecial Weather StatementREVLyon39 min
Jul 3, 2:29 PM PDTAreal Flood AdvisoryREVLyon3 hr
Jul 3, 2:31 PM PDTSpecial Weather StatementREVStorey29 min
Jul 3, 2:32 PM PDTSpecial Weather StatementREVChurchill58 min
Jul 3, 2:33 PM PDTFlash Flood WarningREVWashoe3 hr
Jul 3, 3:12 PM PDTSpecial Weather StatementREVStorey48 min
Jul 3, 3:22 PM PDTAreal Flood AdvisoryREVWashoe113 min
Jul 3, 3:51 PM PDTSpecial Weather StatementREV54 min
Jul 3, 4:42 PM PDTSpecial Weather StatementREVWashoe48 min

Nearby

Flash Flood Warnings in Nevada, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.